# SDR AALA971424

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 1722331
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHT ON PAX SEAT 29H INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT CONNECTOR ON PAX SEAT 29H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
